# SDR KCSA091135

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 103,754 hours, 28,955 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON WEB STIFFENER CRACKED .250 INCH AT NAC STA 205.
